# SDR WVER2012100290402

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 23,617 hours, 18,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drain
- Condition: Corroded
- Location: Pax Door
- Part time: 23,617 hours, 18,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DRAIN CORRODED.  PERFORM EO 9-52-0032.
